Jump to content

ph12ivos

Member Since 04 Sep 2012
Offline Last Active Oct 31 2013 06:01 PM

Posts I've Made

In Topic: Insight On Lifting Weights (Gym) And General Acne

28 October 2013 - 04:44 PM

bump


In Topic: Is This Acne Or What?

24 October 2013 - 05:15 PM

Hey,

I've been struggling to figure out whats wrong with my skin 2 years now. I've been to 3 dermatologist without any results and I have used pretty much every recommended product, supplement and diet. So far only things that have helped me have been paleo diet, lots of sun, znp bar, minimal use of products and acv. But they helped only a while and were not a cure. My problems are redness and sebum/keratin or something is coming out of my pores leaving white head to most of my pores. It's really disgusting and annoying. Also every time I eat something "unhealthy" I get itching to my face 30 minutes afterwards. Today I ate bread and got itching and tingling to forehead and cheeks and its been continuing like 2 hours now.But It's not like normal itching it feels more like crawling and biting bugs. Also my face has started to feel really irritated because the weather is getting colder. I don't really feel this is acne, I have never had cysts or zits. At the moment I suspect seborrheic dermatitis. I have never seen anyone with this same kind of condition here after 2 years of following the forums. This is really destroying my social life. Here's some pictures, hopefully they are clear enough.
http://postimg.org/image/7aq8hixl1/
http://postimg.org/image/6ghdvu1mz/

http://postimg.org/image/t90ebnoi3/

http://postimg.org/image/6lgjrrjkb/
http://postimg.org/image/gcigvh7ez/
P.S If someone knows any good dermatologist in Aarhus or near Aarhus in Denmark please tell me.

well to me it looks like excess sebum on your skin..id personally give an sensitive skin exfoliator a try and do it every 2-3 days to see how it goes... you might also be gluten intolerant so try completely removing that along with sugar and starchy food from you diet for a few weeks and see how it goes.. .. I suggest you buy a sensitive skin facewash thats organic that says HYDRATING on it and use that day and night along with a hydrating cream at night.. not moisturiser.. HYDRATE.. and exfoliate every 3-5 days.. i had the redness u had not the rest but used to have itching aswell.. now its gone away..   


In Topic: Advice Needed On Supplements I Take, And Why I`m Getting Spots

07 June 2013 - 06:40 PM

Hi everybody, just joined this forum

please look at my photo gallery for pictures of my spotty face lol

 

i go to the Gym 4 times a week, sweat a lot

 

always suffered my entire life with oily nose and around that area

 

i have an underactive thyroid gland, and take Thyroxine each day

 

i have also started taking

 

Cod Liver Oil

Udos Choice Oil

Multi Vitamin

Korean Ginseng

Ginger

Q10 

Garlic

Ginkgo Biloba

 

within the last 2 weeks, i am breaking out in spots (see my pictures) horrible lumps under the skin

 

any of the above causing it do you think?

try stopping the multivitamin for a week and see if that helps.. thats what happend to me last year..


In Topic: Did your skin improve after stopping differin??

02 June 2013 - 06:37 AM

nothing happens, just stop using it, its like every other topical. 2 friends, and myself included (and my housekeeper too, lol) used differin, and whilst it did improve the spots, it also gave us like, 100 more. my face improved when i stopped using it.

how long were you using differin? any side effects after you stop? like oily skin or a break out... and after how long does the photosensitivity fade?


In Topic: I Just Quit Differin

21 May 2013 - 04:19 PM

Sorry to be all over this board right now, but after almost 4 months (3 months and 3 weeks) on Differin .1% cream, I stopped using it 4 days ago. I never cleared up or noticed much of a change, and I had a really terrible breakout last week, so I finally gave up under the assumption that it simply wasn't going to work. Right now I'm washing and exfoliating, and using Aczone as a spot treatment, but I'm wondering how long Differin stays in your system - for lack of a better term. Although I'm no longer actively applying it, I'm curious if after 4 months of use it is still having some effect on my skin, so I'm unable to tell if any new breakouts should be attributed to the lingering effects of Differin or not.

Does anyone know if Differin continues to have some effect on the skin once you stop applying it (and if so, for how long), or does it immediately stop working as soon as you stop using it? Thanks!

Also, for anyone else in the same/a similar boat - did you experience a breakout as a result of coming off the Differin, or did your skin just regulate to your pre-Differin levels?

so what happened after a while of stopping? im curious about stopping too cause i live in the medditeranean and the sun is realy strong and i dont want to be photosensitive